# SDR 95ZZZX2852

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1BM
- Make and model: Cessna 425
- Aircraft serial: 4250042
- Engine: Pwa PT6A112
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Condition: Failed
- Location: Lt Eng Fuel
- Part time: 2,092 hours
- Component: Pesco
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ON LEFT ENGINE, SEAL LEAKED FUEL INTO FUEL CONTROL DRIVE, WASHING THE GREASE OUT OF THE DRIVE BEARING CAUSING BEARING FAILURE AND DRIVE COUPLING TO SHEAR.
